# SDR YENA2025032400306

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10839
- Aircraft time: 10,516 hours, 1,558 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Sensor
- Part number: 5330905
- Part serial: 3KSAC00859
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1107, JFK-LHR. '(ETOPS) 'ENG 1 MINOR FAULT ECAM DURING START ( MINOR FAULT CAUTIONS ON ECAM EWD ); REMOVED AND REPLACED (MOP) SENSOR IAW 79-33-21-720-000. FUNCTION TEST GOOD. SYSTEM OPS GOOD. MDDR CLOSED. MX-4 UPDATED PLACARDS REMOVED.
